# SDR NAFA20010004

- Difficulty date: November 27, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 21,589 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

STRONG EXHAUST ODOR IN COCKPIT, CO² DETECTOR TURNING BLACK.  INSPECTED CABIN HEATER, NO DEFECTS NOTED.  REPLACED CO² DETECTOR, AND OPERATED CABIN HEATER FOR 1 HOUR, NO EXHAUST ODOR NOTED.  CO² DETECTOR REMAINED CLEAR, OK FOR SERVICE.
